# SDR WRLA2009141

- Difficulty date: May 13, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA75392
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CORROSION ON FWD MAIN DECK CABIN, RT-3 DOOR JAMB INTERNAL SKIN CORROSION AT STA 1302 AND L25R-L26R (EGAT NRC U05089).  REPAIRED MAIN DECK CABIN R-3 DOOR JAMB SKIN AT Y= 1302 & X= 25R-26R IAW MD-11F SRM VOL 1, 53-50-00 FIG 18 (SHEET 1 & 4) REV 40.  CONDITION CHECK NORMAL & JOB COMPLETE.
